The Journal of Prediction Markets

The Journal of Prediction Markets

The Journal of Prediction Markets is an academic peer reviewed journal publishing articles, both commissioned and submitted, survey articles, case studies and book reviews.

The journal will be a general journal publishing articles on every aspect of the study of prediction markets.

The journal is aimed at academics and students of business, finance, economics and the social sciences, and all those with an interest in the operation of markets and market efficiency more generally.


Vol 11, No 1 (2017)

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents

Articles

Efstathios Xanthopoulos, Konstantinos Aravossis, Spyros Papathanasiou
PDF
1-26
Dilip Kumar
PDF
27-50
Frank M. A. Klingert
PDF
51-65
Reinhold Lamb, Thomas J. O'Brien
PDF
66-81